EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0235 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Osteolysis (2377); Joint Laxity (4526)
| Date of Event |
03/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
" d10: 02-012-44-3511 - logic tibia implant psc insert, sz 3.5, 11mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-01374, 1038671-2025-01423.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, instability, and tibial loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".
Event or Problem Description
It was reported that approximately 135 months after a left total knee replacement procedure, the patient has experienced prosthesis wear.No further issues or complications were reported.No additional information is available.The serial number (b)(6) is confirmed to be a part of recall number: z-0021-2022.02-012-44-3511 - logic tibia implant psc insert, sz 3.5, 11mm, serial: (b)(6), 510k: k110547, udi: (b)(4), product code: jwh, x-ray: no, operative notes: no.Concomitant devices: serial # item # and description, (b)(6), 02-010-01-0235 - logic femoral ps cem left sz 3.5.